# SDR USAA051555

- Difficulty date: December 14, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: BS 727B LBL 45.5 (LT OB SEAT TRACK/FLOORBEAM)   ACTION: FABRICATED AND INSTALLED NEW TRACK SECTION IAW SRM 53-00-02 REPAIR 3   DEFECT SIZE: .375 INCH.
